# SDR KPVA200034

- Difficulty date: November 3, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MKK-HNL - FLT 1132 - GEAR SELECTED UP, RIGHT MAIN "AMBER" DOOR LIGHT ILLUMINATED.  AFTER 5-10 MINUTES, LIGHT WENT OUT.  MAINTENANCE T/S GEAR DOOR INDICATION SYSTEM.  REMOVED AND REPLACED RIGHT REAR DOOR PROXIMITY SENSOR IAW MM 32-10-21 PAGE 222.  SYSTEM OPERATIONALLY TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
